# SDR SWAA2013021312623

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE LEFT STA 200 L15L WEB SUPPORT CRACKED.  CUT OUT DAMAGE AREA LEFT STA 200 L15L, FABRICATE REPAIR DOUBLER FROM 7075T6 0.50" PO 900143440 FILLER FROM 7075T6 0.040" PO 90014579 AND INSTALLED IAW B717 SRM 53-10-15 51-41-02,
